# SDR DHL9880410C

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, ENGINE NR 4 STRUCTURE FIXED LT SIDE PRIMARY COWL UPPER COWL UPPER AFT END CORNER IS CRACKED.  REMOVED AND REPLACED CHANNEL PER SRM 51-1-21, 5 X 1.5.  N/R 505
